# SDR CALA2025091008706

- Difficulty date: September 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 124,267 hours, 12,737 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE RAFT PRESSURE GAUGE NOT IN GREEN. THE PRESSURE INDICATOR NEEDLE IS IN THE GO BAND (GREEN).REF AMM TASK 52-11-22-200-801.
